# SDR SWAA970154

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 188/196.5/203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FUSELAGE SKIN DENTED AT BS 188, BELOW S24R, AT BS 196.5 ABOVE S24R AND AT BS 203, BELOW S24L.  REPAIRED PER BOEING SRM.
